# SDR AALA20030590

- Difficulty date: May 19, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N7533A
- Make and model: Doug DC-9-82
- Aircraft serial: 49987
- System (JASC): 2150 · Cabin Cooling System
- Part: B-Nut
- Condition: Loose
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1990 - EN ROUTE ORD-BOS, AFTER TAKEOFF WHITE ACRID SMOKE ENTERED CABIN AND COCKPIT.  BOTH AIR CONDITIONING SUPPLY TEMPERATURE HIGH LIGHTS ILLUMINATED. ABNORMAL PROCEDURE WERE FOLLOWED AND UNABLE TO EXTINGUISH LIGHTS.  RETURNED ORD, SMOKE DISSIPATED WHILE ON FINAL, AND LANDED WITHOUT INCIDENT.  UPON LANDING ORD, BOTH TEMPERATURE HIGH LIGHTS EXTINGUISHED.  TIGHTENED B-NUTS ON LEFT AND RIGHT AUXILIARY VALVE SENSE LINES.  ALSO, REPLACED COALESCER BAGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
